# SDR FDEA201412294198

- Difficulty date: December 29, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50854
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 440 - 460 RBL 24.75 SEAT TRACK CROWN FOUND CHAFED.  CHAFE REMOVED IAW SRM 51-10-02 REV 113.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
